Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Back to Search Results |
| Model Number |
DKPI-11073-001 |
| Medical Device Problem Codes |
Leak/Splash (1354); Pumping Stopped (1503); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user reported that they received a pump error alarm from their twiist automated insulin delivery (aid) system.Upon removing the cassette, the user noticed insulin within the pump.The user reattached the cassette, cleared the alarm, and was initially able to resume their insulin therapy.However, a few hours later, the user received the same pump error alarm followed by the system displaying a "searching for pump" message.The user attempted a cassette and battery change, but reported that the pump did not respond and the "chirp" when inserting the battery did not sound like it normally did.The user reverted to their backup insulin therapy while awaiting a replacement twiist pump.
Additional Manufacturer Narrative
Cassette (b)(6) was returned and verified to be in use at the time of the event.During investigation testing, a cassette leak was confirmed.Upon disassembly, a deformation of the measurement valve edge was confirmed, consistent with the observed leakage.The deformation was determined to be associated with a manufacturing process.The contract manufacturer was notified of the investigation findings and will continue to monitor the issue.Upon disassembly of returned twiist pump, serial number (b)(6), fluid ingress was confirmed.The observed ingress was consistent with the leak identified in the returned cassette, as well as the reported pump error alarms and communication loss.---
the current version of the twiist automated insulin delivery (aid) system user guide provides information regarding system alarms and the recommended actions associated with them.Users are also instructed to have a backup insulin therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.